# SDR CALA2025102610544

- Difficulty date: October 14, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A321038
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION  AFT WET AREA BELOW CABIN FLOOR S-21L UPPER FLAGE STA 947+10".  INSTALLED REPAIR ANGLE ON STRNGER S-21L & STA 947+10" AT MAIN CABIN AFT WET AREA REF 53-00-03-2R-1, FIGURE 201.
